# SDR DALA2024082708481

- Difficulty date: August 24, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N954DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38741
- Aircraft time: 25,286 hours, 13,959 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pneumatic System
- Condition: Contaminated
- Stage of operation: IN
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

(LOG 0519782) PACK AND PNEUMATIC SYSTEM CONTAMINATED WITH HYD FLUID. R/R AIR PRESSURE FILTER ASSY REF B737 AMM 29-09 REF B737 AMM 21-00 FOR CONTAMINATION REMOVAL FROM AIR COND SYS CLEANED AS REQUIRED R/R RECIR FILTERS REF B737 AMM 21-25 REMOVED DUCT RT PACK BETWEEN LOW CONTOL VALVE TO PRIMARY HEAT EXCHANGER AND DUCT FROM TEMP CONTROL VALVE TO ACM CLEANED AND REINSTALLED PER B737 AMM 21-51. LEAK CHECK OK (762860) RMVD DUCT LT PACK BETWEEN FLOW CONTROL VALVE TO PRIMARY HEAT EXCHANGER AND CLEANED.
